# SDR SWIA2021090360680

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Bs 280 L-Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD "J" ANGLE IS CORRODED AT FS 280 BETWEEN LBL 9 AND RBL 9   (C-CHECK RO 8/31/21)   FWD "J" ANGLE AT FS 280 BETWEEN LBL 9 AND RBL 9 WAS REMOVED AND REPLACED AS REQUIRED IAW CRJ 700 SRM 51-42-06-001-001-A01. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
